3 results for Shannon entropy.

Parameters for your search query:
Keyword     Shannon entropy

Open AccessArticle
Export: RIS | BibTeX | EndNote
On the Families of Generalized Exponentiated Weibull Distributions: Properties and Applications
Turkish Journal of Analysis and Number Theory. 2021, 9(3), 52-64. DOI: 10.12691/tjant-9-3-4
Pub. Date: December 20, 2021Views: 842Downloads: 1276
Open AccessArticle
Export: RIS | BibTeX | EndNote
Properties of the Distributions Generated by Mixing Weibull and Inverse Weibull Distributions with Zero Truncated Poisson
American Journal of Modeling and Optimization. 2016, 4(1), 19-28. DOI: 10.12691/ajmo-4-1-3
Pub. Date: May 03, 2016Views: 10412Downloads: 8669
Open AccessArticle
Export: RIS | BibTeX | EndNote
Properties of Doubly-Truncated Fréchet Distribution
American Journal of Applied Mathematics and Statistics. 2016, 4(1), 9-15. DOI: 10.12691/ajams-4-1-2
Pub. Date: January 26, 2016Views: 11145Downloads: 9327
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals



Article Types